Search
for
Sort by
Community 31–60 of 179
- Long-term topical finasteride user struggling with hair loss looking for advice
- Dutasteride 4.5 months really struggling what should I do
- Can Somebody Help? Last resort ? I am struggling
- 3.5 year (December 2022 - March 2026) difference after much prior struggle. Winning the war?
- There’s a new tooth regrowing drug but still there’s struggles with hair 😂
- 13mos progress. Everything is fairly recovered but crown struggling for months now. Advice?
- (25M) I started regrowing my hair in December 2024 and I was really struggling to see noticeable progress. So I built something to help (looking for testers)
- ISO a topical without minoxidil
- Topical Dutasteride - Non-Hormonal, Side Effect Free 5ARI?
- My topical finasteride DHT test results (before and after)
- Topical Dutasteride Options
- Dr Kyle Gillett on topical Dutasteride
- 2.5mg to 5mg OM after 2 weeks too soon?
- DUPA, Non Responders and Connective Tissue Disorders
- Topical Dutasteride. Does it work?
- Do you ever use your Dr pen for your face after microneedling your scalp ?
- microneedle, any long term users damage?
- Why do I see so many people here recommend microneedling?
- I got a hair transplant a week ago and a small spot/gap appeared. Is this normal? I'm concerned hair won't grow there."
- How to cope with starting fin/dut too late
- My Dermatologist wants me to take Dut because Fin has too many risks?
- 1.5 years on min+fin topical solution still hair falls like crazy
- DHT Itch is real. The connection between Acne and Male Pattern Baldness shows this
- Finasteride, dutasteride, and oral min- My experience
- Fully functional hair follicle regeneration through the rearrangement of stem cells and their niches
- What’s the most effective way to beat Serb Derm?
- [Italy / Rome] Where to get a legit Finasteride prescription without getting ripped off?
- How do yall obtain high doses of DUT?
- Why can't I wash Toppik out of my hair?
- I'm losing it with RU58841 lol. Any fellow RU user help is appreciated.